# SDR ABXA9900497

- Difficulty date: May 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46093
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: 97558847
- Condition: Corroded
- Location: Bs 1080
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CAP AT STATION 1080 EXFOLIATED AT LONGERON 34 RIGHT.  REPAIRED IAW DC8 SRM 51-1-21 AND 51-3-0.
